# SDR DALA2024081208055

- Difficulty date: August 11, 2024
- Submitted: August 12, 2024
- Operation: Air carrier
- Aircraft: N360DN
- Make and model: Airbus A321-213
- Aircraft serial: 8388
- Aircraft time: 17,015 hours, 7,600 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3060, CRACK SHEAR PLATE LOCATED STR 23 L FROM FR69 TO FR70 AT AFT GALLEY AREA. CORRECTIVE ACTION: REPLACED SHEAR PLATE LOCATED STR 23 L FROM FR69 TO FR70 AT AFT GALLEY AREA AS PER A321 SRM 51-72-11 AND DWG D53474180 RELEASE DATE: 14-JUL-22 ISSUE: Z AND DWG D92493544 RELEASE DATE: 19-OCT-22 ISSUE AE. TOOK MEASURES OF CRACK IS: 0.941 INCH. (LP 0496483)
